MAUDE Adverse Event Report: KESTRA MEDICAL TECHNOLOGIES, INC. ASSURE CARDIAC RECOVERY SYSTEM; WEARABLE AUTOMATED EXTERNAL DEFIBRILLATOR

KESTRA MEDICAL TECHNOLOGIES, INC. ASSURE CARDIAC RECOVERY SYSTEM; WEARABLE AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number 80014-001
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer care received a service required notification on the helpline queue.Customer care called the patient who said he received two alerts.There was no patient injury or adverse event.However, the service required event code indicates a wcd system issue that if it were to recur could result in the wcd failing to provide needed therapy.
 
Additional Manufacturer Narrative
Returned t/c passed weight, safety, and eit.The returned monitor was tested at benchmark and passed both isl (safety) and eit (performance) testing.The returned device passed all field return tests and inspections.The reported condition was not able to be replicated.There is no indication of a product malfunction.Will continue to trend for future occurrences.

Brand Name
ASSURE CARDIAC RECOVERY SYSTEM
Common Device Name
WEARABLE AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
KESTRA MEDICAL TECHNOLOGIES, INC.
3933 lake washington blvd ne
ste 200
kirkland WA 98033
Manufacturer (Section G)
KESTRA MEDICAL TECHNOLOGIES, INC.
3933 lake washington blvd ne
ste 200
kirkland WA 98033
Manufacturer Contact
jay wiese
3933 lake washington blvd ne
ste 200
kirkland, WA 98033
2069701994
MDR Report Key17769775
Report Number3015185344-2023-00138
Device Sequence Number15112724
Product Code MVK
UDI-Device Identifier00840241600047
UDI-Public(01)00840241600047(11)230306
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P200037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 09/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number80014-001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2023
Supplement Date Received by Manufacturer09/14/2023
Initial Report FDA Received Date09/18/2023
Supplement Report FDA Received Date12/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age58 YR
Patient SexMale
Patient Weight84 KG